# SDR SRAA119504

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740SJ
- Make and model: Boeing 747246F
- Aircraft serial: 22477
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK-AROUND INSPECTION, FOUND NR 4 PYLON INBOARD SKIN AT STA 180 BULKHEAD AND FORWARD LOWER SPAR HAS CRACK FROM LOWER EDGE OF SKIN THROUGH 2 FASTENER HOLES, TOTAL LENGTH OF CRACK IS 2.25 INCHES.  STOP DRILLED CRACK AND INSTALLED INTERIM REPAIR PER BOEING INSTRUCTION REF STTE951113,/2, STT-SDF-95-003RE, STTE951114, AND STT-SDF-9-0005RE.  PERMANENT REPAIR TO BE CARRIED OUT AT NEXT B-CHECK.  (X)
